# SDR COMA0860326

- Difficulty date: July 18, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 20,047 hours, 16,618 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM GSO TO LGA RECEIVED DC EMERGENCY BUSS CAUTION MSG. EMERGENCY DECLARED, A/C LANDED SAFELY IN LGA.  FOUND C/B P1 R7 EMERGENCY BUSS SENSE, OUT.  RESET C/B OPS CHECK GOOD.  NO OTHER DEFECTS.  (A)
